# SDR ABXA020064

- Difficulty date: May 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xfs 515 - 526
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD OF THE #4 PYLON, STATION XFS 515.00 - 526.76, HAD CRACK INDICATION AT HOLES 2 AND 4 GOING OUTBOARD. REPAIRED AREA AND INSTALLED NEW FILLER AND DOUBLER IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-21, 51-3-0, 51-1-20D AND REA D857-43890-MR.
